CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Multiobjective optimization with least constraint violation: optimality conditions and exact penalization 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2022, 页码: 24
Authors:  Chen, Jiawei;  Dai, Yu-Hong
Favorite  |  View/Download:28/0  |  Submit date:2022/06/21
Multiobjective optimization with least constraint violation  Optimality conditions  Exact penalization  Calmness  Infeasibility condition  
Optimality conditions for multiple objective fractional subset programming with (Gamma, rho, sigma, theta)-V-type-I and related non-convex functions 期刊论文
MATHEMATICAL AND COMPUTER MODELLING, 2008, 卷号: 48, 期号: 7-8, 页码: 1201-1212
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
multiple objective fractional subset programming  generalized n-set convex functions  optimality conditions  
Optimality and duality for V-invex non-smooth multiobjective programming problems 期刊论文
OPTIMIZATION, 2008, 卷号: 57, 期号: 5, 页码: 635-641
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
multiobjective programming  locally Lipschitz functions  V-invex functions  sufficient optimality conditions  duality  
Minimax programming under generalized (p, r)-invexity 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2007, 卷号: 20, 期号: 4, 页码: 501-508
Authors:  Mishra, S. K.;  Wang, Shouyang;  Lai, K. K.
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
duality  minimax programming  optimality conditions  (p,r)-invex functions  
Duality in vector optimization in Banach spaces with generalized convexity 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2004, 卷号: 29, 期号: 4, 页码: 415-424
Authors:  Mishra, SK;  Giorgi, G;  Wang, SY
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
duality  nonsmooth programming  optimality conditions  type-I functions  vector optimization  
Optimality conditions for proper efficient solutions of vector set-valued optimization 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2003, 卷号: 284, 期号: 1, 页码: 332-350
Authors:  Gong, XH;  Dong, HB;  Wang, SY
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
set-valued vector optimization  proper efficiency  epiderivative  optimality conditions  
Theorems of the alternative and optimization with set-valued maps 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2000, 卷号: 107, 期号: 3, 页码: 627-640
Authors:  Yang, XM;  Yang, XQ;  Chen, GY
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
vector optimization  set-valued maps  generalized convexity  equivalent conditions  theorem of the alternatives  optimality conditions  
On local solutions of the Celis-Dennis-Tapia subproblem 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2000, 卷号: 10, 期号: 2, 页码: 359-383
Authors:  Chen, XD;  Yuan, YX
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
trust region subproblem  local solutions  optimality conditions  
Interconnecting highways 期刊论文
SIAM JOURNAL ON DISCRETE MATHEMATICS, 1999, 卷号: 12, 期号: 2, 页码: 252-261
Authors:  Du, DZ;  Hwang, FK;  Xue, GL
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
interconnecting networks  optimality conditions  Steiner trees  
Optimality conditions for set-valued optimization problems 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 1998, 卷号: 48, 期号: 2, 页码: 187-200
Authors:  Chen, GY;  Jahn, J
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
set-valued optimization  generalized contingent epiderivative  optimality conditions  subgradient